MathSciNet Relay Station
MathSciNet bibliographic data
MR2553889 39A21
Karpuz, Başak; Rath, Radhanath; Rath, Subhendu Kumar On oscillation and asymptotic behaviour of a higher order functional difference equation of neutral type. Int. J. Difference Equ. 4 (2009), no. 1, 69–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement